# SDR UPS02438581

- Difficulty date: May 6, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15142184
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 1000 BULKHEAD BETWEEN S41L AND 42L LOWER CHORD CRACK.  C/OUT FWD CARGO COMPT - BS 1000 BULKHEAD LOWER CHORD BETWEEN S401 TO S451 SECTION SEGMENT REPLACED IAW SRM 51-10-01 PG 8 AND DWG 65B10098-1 AND SB-747-53-2444.
